# SDR REXA201100414

- Difficulty date: June 30, 2011
- Submitted: July 4, 2011
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 17,054 hours, 15,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND NUT PLATE HOLES ON LBL 27 BETWEEN FS 589 AND FS 605.  REPAIRED IAW BOMBARDIER REO 601R-53-61-3778.
